Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Singular functions and division in $H^{\infty }+C$
HTML articles powered by AMS MathViewer

by Pamela B. Gorkin PDF
Proc. Amer. Math. Soc. 92 (1984), 268-270 Request permission

Abstract:

In this paper it is shown that for each inner function $u$, there exists a singular inner function $S$ which is divisible in ${H^\infty } + C$ by all positive powers of $u$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15
  • Retrieve articles in all journals with MSC: 46J15
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 268-270
  • MSC: Primary 46J15
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754717-0
  • MathSciNet review: 754717